# SDR WX0A2025050532412

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 54,592 hours, 36,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) MEGAPHONE JUMPSEAT #1 DAMAGED / REMOVED AND REPLACED FWD MEGAPHONE REF AMM 25-65-51-920-001-A. OPS CHECK GOOD"
